CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
L-p-NORM REGULARIZATION ALGORITHMS FOR OPTIMIZATION OVER PERMUTATION MATRICES 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2016, 卷号: 26, 期号: 4, 页码: 2284-2313
Authors:  Jiang, Bo;  Liu, Ya-Feng;  Wen, Zaiwen
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
permutation matrix  doubly stochastic matrix  quadratic assignment problem  Lp regularization  cutting plane  negative proximal p oint  Barzilai-Borwein method  
ON THE ANALYSIS OF THE DISCRETIZED KOHN-SHAM DENSITY FUNCTIONAL THEORY 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2015, 卷号: 53, 期号: 4, 页码: 1758-1785
Authors:  Liu, Xin;  Wen, Zaiwen;  Wang, Xiao;  Ulbrich, Michael;  Yuan, Yaxiang
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
Kohn-Sham total energy minimization  Kohn-Sham equation  self-consistent field iteration  nonlinear eigenvalue problem  
AN EFFICIENT GAUSS-NEWTON ALGORITHM FOR SYMMETRIC LOW-RANK PRODUCT MATRIX APPROXIMATIONS 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2015, 卷号: 25, 期号: 3, 页码: 1571-1608
Authors:  Liu, Xin;  Wen, Zaiwen;  Zhang, Yin
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
eigenvalue decomposition  singular value decomposition  low-rank product matrix approximation  Gauss-Newton methods